profile image 59

i want to know that is my gf pregnant or it is a side effect of i-pill ?


me and gf had an unprotected sex before one week she took an i-pill after 2 hours but now after one week she got an stomach pain and aslo an irritation at vaginal area. is it a side effect of i-pill or she got pregnant pls suggest me? i m toally tensed !

 

sort by best latest

Seeker7 profile image94

Helen Murphy Howell (Seeker7) says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

6 years ago
 |  Comment
That's the way profile image79

That's the way says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

6 years ago
 |  Comment
suncat profile image60

suncat says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

6 years ago
 |  Comment
Tatjana-Mihaela profile image86

Tatjana-Mihaela says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

6 years ago
 |  Comment